# SDR CALA2015061600514

- Difficulty date: June 16, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 64,861 hours, 17,178 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE LIGHT & EICAS MSG. FLAPS STUCK AT 20.  PERFORMED FLAP & SLAT FSEU BITE IAW FIM 27-51-00-815-805.  GOT NR 1 FSEU MSG 305.  PERFORMED TE & FLAP OPERATIONS CHECK IAW 27-51-00-862-004 & FIM 27-51-00-815-818, FAULT MSG CLEARED.  ELEX 1, 2 & 3 NO EXISTING FAULTS. TE & FLAPS OPERATED NORMAL.  ALL INDICATIONS NORMAL.  ACFT OK TO CONTINUE.
